MAUDE Adverse Event Report: ST PAUL CADD ACCESSORIES LOCKBOX, YELLOW; PUMP, INFUSION

ST PAUL CADD ACCESSORIES LOCKBOX, YELLOW; PUMP, INFUSION
Model Number 21-2189-25
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing device history record (dhr) review request was sent to the supplier; no further information has been made available to date.The mostly likely root cause of the reported issue was crazed / cracked by lockboxes being cleaned with incompatible solutions.Please see attachments for cleaning recommendations from raw material supplier.Ifu indicates: use a soft, lint-free cloth to clean the lockbox using a mild detergent solution, and then disinfect the lockbox for a contact/kill time of 4 minutes with the product caution: using a cleaning or disinfecting product other than that listed above may damage or affect the transparency of the lockbox.
 
Event or Problem Description
It was reported that the plastic on all 10 of the customers lockboxes appear cracked and as if shattered'.The customer is concerned about the infection control risk of them not being fully intact and they look awful to both the customer and patients.The shattered edges can also be sharp and unsafe for the user.Ongoing issue over last 18 months.No patient injury was reported.
 
Additional Manufacturer Narrative
While performing a review of submitted mdr report it was discovered that this file was inadvertently assessed as reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.File (b)(4) is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
CADD ACCESSORIES LOCKBOX, YELLOW
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14313467
Report Number3012307300-2022-07908
Device Sequence Number14774002
Product Code FRN
UDI-Device Identifier10610586035036
UDI-Public10610586035036
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-2189-25
Device Catalogue Number21-2189-25
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/07/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0148-2022
Patient Sequence Number1
Patient SexUnknown